# SDR BJNA090701

- Difficulty date: July 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  CARRIED OUT LAMP REPLACEMENT IAW AMM 33-51-22.  OPS CHECK SATISFACTORY.  (K)
